# SDR DALA12012480983

- Difficulty date: November 7, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 57,021 hours, 41,469 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 24R IN THE CABIN WAS INOPERATIVE.  MX FOUND A CONNECTOR IN THE WIRE HARNESS UNPLUGGED, CONNECTED CONNECTOR AND FUNCTIONALLY CHECKED THE SYSTEM.
